# SDR HEER20150811578

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N433PH
- Make and model: Bell 407
- Aircraft serial: 53421
- Aircraft time: 5,084 hours
- Engine: Allsn 250C47B
- Engine time: 10,753 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140070
- Condition: Spalled
- Location: Engine
- Part time: 934 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO A CRACKED EXHAUST COLLECTOR.  NR 5 BEARING PROBABLE SPALLING ON OUTER RACE SPLIT.  RETURNED TO MFG FOR FURTHER EVALUATION.
